# SDR SWAA2022042896327

- Difficulty date: April 21, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 77,685 hours, 45,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500d S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CHEM MILLED STEPS AT S-4L FOUND CRACK INDICATION APROX. STA 500D+8' AT STRINGER 4L APROX. 1/2 INCH LONG. DURING INSPECTION OF CHEM MILLED STEPS AT S-4L FOUND CRACK INDICATION APROX. STA 500D+8' AT STRINGER 4L APROX. 1/2 INCH LONG.(MARKED) / [01] ACCOMPLISHED TLD REPAIR FOR CRACK AT STR 4L; STA 500D+8 PER EA 22-153-01193
